# SDR 29GA2014010900003

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR MOTOR CONTINUED TO RAN WITH GEAR HANDLE IN THE UP POSITION LOLLY LIGHT REMAINED ILLUMINATED.
